On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval
Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1140-1142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_8_a16,
author = {Yu. K. Sabitova},
title = {On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1140--1142},
year = {2006},
volume = {42},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_8_a16/}
}
TY - JOUR AU - Yu. K. Sabitova TI - On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval JO - Differencialʹnye uravneniâ PY - 2006 SP - 1140 EP - 1142 VL - 42 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_8_a16/ LA - ru ID - DE_2006_42_8_a16 ER -
%0 Journal Article %A Yu. K. Sabitova %T On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval %J Differencialʹnye uravneniâ %D 2006 %P 1140-1142 %V 42 %N 8 %U http://geodesic.mathdoc.fr/item/DE_2006_42_8_a16/ %G ru %F DE_2006_42_8_a16
Yu. K. Sabitova. On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval. Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1140-1142. http://geodesic.mathdoc.fr/item/DE_2006_42_8_a16/